# SDR ASAA2024071451777

- Difficulty date: July 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 62,600 hours, 18,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHTS BATTERY PACK FAILED 15 MINUTES BATTERY CHECK. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR EMERGENCY LIGHT BATTERY PACK IAW B737-800 AMM 33-51-06-960-805 STEP 4. OPS CHECKS GOOD. (S/N 87711)
